Excessive Heat, Delaware Beaches
- When
- July 8, 11:00 AM EST to July 10, 7:00 PM EST
- Where
- Delaware Beaches forecast zone
- Reported by
- Mesonet
- Coordinates
- 38.683, -75.339 (the zone’s center; the record gives no point)
A heat wave brought unseasonably hot weather to Delaware on July 8th through the 10th. The highest temperatures were on the 9th and 10th and were mostly in the mid to upper 90s.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A heat wave brought unseasonably hot weather to Delaware on July 8th through the 10th. The highest temperatures were on the 9th and 10th and were mostly in the mid to upper 90s. The combination of the heat and humidity produced afternoon heat indices of around 100F both afternoons. Cloudiness that preceded a cold front on the 11th prevented most places from reaching 90F again. During the heat wave, Delaware Electric Cooperative requested customers to use less power. Four cooling stations were opened in Sussex County. Portable air condition sales jumped about 50 percent.
Highest temperatures included 99 degrees in Prime Hook (Sussex County), 98 degrees in Dover and Milford (Kent County), 97 degrees in Sandtown and Smyrna (Kent County), Greenwood and Seaford (Sussex County) and 96 degrees in Blackbird and Middletown (New Castle County) and Bethany Beach (Sussex County).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 8, 10:50 AM EST, 10 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1150 AM EDT SUN JUL 8 2007
.SYNOPSIS...
WARM TO HOT WEATHER WILL PERSIST FOR THE NEXT SEVERAL DAYS AS THE
AREA REMAINS UNDER WEAK HIGH PRESSURE AT THE SURFACE AND ALOFT. A
WEAK FRONT WILL APPROACH THE AREA FROM THE NORTH TUESDAY, THEN
RETURN NORTH WEDNESDAY AS A WARM FRONT. FINALLY A STRONGER COLD
FRONT WILL MOVE THROUGH THE AREA BY THURSDAY, HELPING TO BRING AN
END TO THE HEAT WAVE.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TEMPERATURES ARE ABOUT 5 DEGREES WARMER THAN THEY WERE YESTERDAY AT
THIS TIME. A CONVECTIVE COMPLEX FROM THE GREAT LAKES TO WESTERN NEW
YORK WILL SWING A LITTLE FURTHER SOUTH THIS AFTERNOON, AND AS SPC
HAS PUT THE FAR NORTHERN PART OF OUR AREA IN A GENERAL THUNDERSTORM
AREA, AND THE GFS IS SHOWING THE FRONT MOVING INTO OR APPROACHING
NORTHERN PORTIONS OF OUR AREA BY THIS EVENING, IT WAS DECIDED TO
INCLUDE A SLIGHT CHANCE OF A SHOWER OR THUNDERSTORM IN THE NORTHERN
THREE ZONES FOR THIS AFTERNOON AND EVENING. THIS IS INVISIBLE IN THE
WORDED FORECAST, BUT IS IN THE TABLE FORECASTS. ALSO, THE SKY GRIDS
WERE BEEFED UP A BIT AS THE CONVECTIVE DEBRIS LOOKS LIKE IT MAY
ENCROACH INTO THESE AREAS LATER THIS AFTERNOON.
OTHERWISE, MOSTLY SUNNY SKIES AND HOT WEATHER IS IN STORE FOR THE
AREA THIS AFTERNOON. HIGH TEMPERATURES ARE FORECAST TO BE IN THE
LOWER AND MID 90S, EXCEPT RIGHT ALONG COAST AND IN THE HIGHER
ELEVATIONS. DEW POINTS WILL BE ON THE RISE SLIGHTLY THIS AFTERNOON,
BUT WITH LIMITED MIXING OF DRY AIR FROM ALOFT DURING THE DAY, IT
WILL BE HARD PRESSED TO GET DEW POINTS FAR ABOVE THE LOW TO MID 60S
DURING THE HOTTEST PART OF THE DAY. THIS WILL PREVENT HEAT INDICES
FROM GETTING TO THE EXCESSIVE HEAT WARNING CRITERIA. HOWEVER, WE
WILL HAVE HEAT INDEX VALUES APPROACHING 100 IN THE PHILLY METRO
AREA. THEREFORE, IT WAS DECIDED TO ISSUE A HEAT ADVISORY FOR
PHILADELPHIA AND THE SURROUNDING URBANIZED AREAS FOR THIS AFTERNOON,
AND THE STATEMENT WILL BE REFRESHED BY NOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
HUMIDITIES WILL BEGIN TO RISE AGAIN TONIGHT AFTER THE SUN GOES
DOWN, AND CONTINUE TO DO SO THE NEXT COUPLE OF DAYS. TEMPERATURES
WILL BE WARMING, ESPECIALLY MONDAY, AS THE UPPER RIDGE CENTERS
ITSELF RIGHT OVERHEAD OF THE CWA BY MONDAY AFTERNOON. TEMPERATURES
WILL LIKELY REACH THE UPPER 90S ON MONDAY WITH DEW-POINTS IN THE
MID TO UPPER 60S. THIS WILL ONCE AGAIN VERY DANGEROUS CONDITIONS
WITH HEAT INDEXES AROUND 100 FOR PHILADELPHIA AND SURROUNDING
AREAS. FOR THIS REASON, WE HAVE CONTINUED WITH THE EXCESSIVE HEAT
WATCH FOR MONDAY.
TUESDAY AT THIS TIME DOES NOT LOOK TO BE AS WARM AS MONDAY
TEMPERATURE WISE, BUT THE DEW-POINTS ARE CURRENTLY FORECAST TO
CONTINUE TO INCREASE. WITH THE HIGHER DEW-POINTS, HEAT INDEX VALUES
MAY BE CLOSE TO 100 FOR MORE AREAS THAN JUST PHILADELPHIA AND
SURROUNDING SUBURBS, THEREFORE AN ADVISORY MAY BE NEEDED IN OTHER
AREAS AS WELL. TUESDAY ALSO BRINGS A CHANCE OF SHOWERS/THUNDERSTORMS
TO THE AREA AS THE AIR WILL BE QUITE JUICY AND UNSTABLE, WHILE A
WEAK MID-LEVEL DISTURBANCE PASSES OVERHEAD AND A WEAK FRONTAL
BOUNDARY SAGS SOUTHWARD TOWARD THE AREA.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THIS TIME FRAME WILL CONSIST OF TWO SIDES, WITH THE HEAT AND
HUMIDITY IN THE BEGINNING BROKEN BY A POTENTIAL STORMY COLD FRONT,
THEN COOLER AIR FOR ABOUT THE SECOND HALF. FIRST THOUGH, THE
LARGER PICTURE.
ALL THE GUIDANCE POINTS TO AN AMPLIFIED POSITIVE PACIFIC NORTH
AMERICAN OSCILLATION /PNA/ PATTERN ACROSS THE U.S. AND CANADA BY THE
END OF THE PERIOD. WE USED HPC GUIDANCE AS A PLATFORM, WHICH LEANED
TOWARDS THE 00Z GFS THROUGH THURSDAY, THEN A BLEND OF THE 00Z AND
06Z GFS FOR FRIDAY AND SATURDAY. THE 06Z GFS DIGS THE AMPLIFYING
UPPER-LEVEL TROUGH WESTWARD OF THE 00Z GFS AND CLOSER TO THE
CANADIAN TROUGH AXIS. THIS KEEPS HIGHER HEIGHTS OVER THE EAST COAST
AND SOUTHEASTERN U.S. OUT WEST, THE 00Z ECMWF LOOKS QUESTIONABLE
WITH ITS EASTERN PACIFIC SHORT WAVE LIFTING NORTHWARD ALONG THE
NORTHERN CALIFORNIA/OREGON COASTS ON SATURDAY. REGARDING THAT
FEATURE, HPC PREFERRED THE GFS AND ESPECIALLY THE 06Z GFS WITH
KEEPING THIS OFFSHORE. THE ENSEMBLES OF BOTH THE GFS AND ECMWF
SUPPORT THIS MORE WESTWARD OFFSHORE SOLUTION. ALL IN ALL, THIS MEANS
THAT THE VERY HOT WEATHER ACROSS THE CENTRAL AND EASTERN U.S.
OCCURRING IN THE SHORT TERM WILL GET KNOCKED DOWN BY THE AMPLIFYING
UPPER-LEVEL TROUGH AND ASSOCIATED SURFACE COLD FRONT DURING THIS
TIME FRAME AND LAST INTO THE WEEKEND, WHILE THE WESTERN U.S. WILL
SEE ANOTHER SURGE OF WELL ABOVE NORMAL MIDLEVEL HEIGHTS AND HIGH
TEMPERATURES.
REGARDING OUR LOCAL WEATHER, A WEAKENING COLD FRONT WILL BE SAGGING
SOUTHWARD INTO OUR AREA DURING TUESDAY. THE STRONGEST UPPER-LEVEL
FLOW IS WELL NORTH OF THE AREA, THEREFORE THE LOW-LEVEL BOUNDARY MAY
NOT HAVE MUCH OF A SOUTHWARD PUSH TO IT. AS A RESULT, IT MAY GET
HUNG UP IN OUR AREA SOMEWHERE HOWEVER IT THEN SHOULD MIGRATE BACK
TO THE NORTH WEDNESDAY AS A WARM FRONT. SHORT WAVE ENERGY SLIDING
BY TO THE NORTH UNDER A WESTERLY FLOW MAY TOSS SOME PVA OUR WAY
HOWEVER THIS IS DIFFICULT TO TIME THIS FAR OUR. THERE SHOULD BE
PLENTY OF INSTABILITY IN PLACE WHICH COULD TOUCH OFF A COUPLE OF
THUNDERSTORMS. THE 12Z WRF-NMM IS A TAD FASTER WITH THE FRONT
COMPARED TO THE GFS, THEREFORE THE 12Z GFS KEEPS CONVECTION TO OUR
NORTH TUESDAY. WITH THE BOUNDARY IN THE VICINITY, WE WILL
CONTINUE WITH CHC POPS ACROSS MOST OF THE CWA WEDNESDAY WITH
SLIGHT CHC POPS IN THE GRIDS ACROSS THE FAR SOUTHEASTERN ZONES.
FOR THURSDAY, A PREFRONTAL TROUGH MAY MOVE THROUGH ALLOWING THE
WINDS TO SHIFT TO THE WEST. A COLD FRONT IS FORECAST TO CROSS THE
AREA LATER THURSDAY BRINGING AN END TO THE SIGNIFICANT HEAT. A
DECENT UPPER-LEVEL TROUGH WILL ACCOMPANY THIS SURFACE FRONT AND WITH
IT RUNNING INTO HOT AND HUMID AIR, WE CANNOT RULE OUT LOCALLY STRONG
TO PERHAPS SEVERE THUNDERSTORMS. WE WILL FINE TUNE THOSE DETAILS AS
WE GET CLOSER. HIGH PRESSURE THEN BUILDS TOWARD THE UPPER MIDWEST
FRIDAY AND SATURDAY WITH OUR AREA UNDER A CYCLONIC FLOW. THIS SHOULD
KEEP TEMPERATURES CLOSER TO WHERE WE SHOULD BE FOR THIS TIME OF YEAR.
AS FOR THE HEAT, WEDNESDAY WILL BE ANOTHER TOASTY DAY ESPECIALLY FOR
THE CENTRAL AND SOUTHERN ZONES. HOWEVER, IT SHOULD NOT BE AS HOT AS
PREVIOUS DAYS FOR MOST. NEVERTHELESS, WITH THE HUMIDITY ADDED IN,
HEAT INDICES WILL BE IN THE 90S FOR THE HIGHLY URBANIZED AREAS.
.
&&
.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
A QUIET NIGHT ON THE TAF FRONT WITH CLR SKIES ACROSS THE AREA AND
LIGHT WINDS. THE SATELLITE (11U-3.9U) IMAGES SHOWED SOME MARINE
STRATUS DEVELOPING OVER THE SRN DELMARVA AND THE COASTAL WATERS
OFFSHORE OF DE. THIS STRATUS EXPANDED NORTHWARD TOWARD MORNING BUT
DISSIPATED OVER THE LAND AND NEARSHORE AREAS DURING THE MID AND LATE
MORNING HOURS.
VFR CONDITIONS ARE SLATED FOR TODAY WITH FEW-SCT CU AND SOME CI
ABOVE. WINDS WILL GENERALLY BE WESTERLY AROUND 10 KTS...BUT WILL
TREND TOWARD A SW DIRECTION LATER THIS AFTERNOON AND INTO THE
EVENING. VFR CONDITIONS TONIGHT...BUT SOME MARINE STRATUS AND HZ/BR
MAY ONCE AGAIN BECOME MORE OF A FACTOR...THE 12Z TAFS MAY SHOW SOME
RESTRICTIONS IN VSBY FOR THE OVERNIGHT PERIOD WHERE APPROPRIATE.
FOR THE EXTENDED, BEYOND 06 MONDAY, VFR CONDITIONS ARE EXPECTED
DURING THE DAYS, ALTHOUGH MORE LOCATIONS MAY SUCCUMB TO MARGINAL VFR
VISIBILITIES IN FOG AND HAZE MONDAY UNDER SULTRY DEWPOINTS. IN FACT,
MONDAY MAY FEATURE HAZY CONDITIONS DURING THE DAY, ALTHOUGH THIS IS
LIKELY TO BE MORE OF A SLANT VISIBILITY PROBLEM. LOCALIZED SHOWERS
AND THUNDERSTORMS WILL REDUCE CEILINGS AND VISIBILITIES TEMPORARILY
MONDAY NORTH, AND ALL AREAS MONDAY NIGHT AND TUESDAY. AREAL COVERAGE
IS LIKELY TO BE INCREASED WEDNESDAY AND ESPECIALLY THURSDAY.
&&
.MARINE...
NO FLAGS ARE EXPECTED IN THE SHORT TERM. WINDS WILL REMAIN LIGHT
THIS MORNING AND SEAS AROUND 2 FT. HIGH PRESSURE OFF THE EAST COAST
WILL KEEP A LIGHT GRADIENT OVER THE WATERS EARLY TODAY...BUT THEN IT
WILL TIGHTEN UP LATER TODAY AND TONIGHT. WINDS WILL INCREASE INTO
THE 15 KT RANGE LATER TODAY AND THEN AGAIN MONDAY. SEAS WILL
INCREASE TO BETWEEN 3 AND 4 FT. AN INCREASE IN HUMIDITY WILL BRING
SOME MARINE STRATUS THIS MORNING AS SHOWN BY SATELLITE IMAGES. MORE
OF THIS STRATUS/FOG COULD OCCUR AGAIN TONIGHT AS DEW POINTS WILL
INCREASE ABOVE THE SFC WATER TEMPERATURES (65 TO 70 DEGREES
NEARSHORE).
A FRONTAL SYSTEM MOVING INTO THE AREA LATER MONDAY SHOULD HAUNT THE
REGION INTO MIDWEEK. THEN, A STRONGER COLD FRONT MOVING THROUGH
THURSDAY MAY YIELD ADDITIONAL CONVECTION.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING FOR PAZ067>071.
EXCESSIVE HEAT WATCH FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING FOR PAZ067>071.
NJ...HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING FOR NJZ015-017>019.
EXCESSIVE HEAT WATCH FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING FOR NJZ015-017>019.
DE...HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING FOR DEZ001.
EXCESSIVE HEAT WATCH FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS/SHORT TERM...ROBERTSON
NEAR TERM...ROBERTSON &
LONG TERM...GORSE/HPC
AVIATION/MARINE...OHARA &HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 458 AM EDT SUN JUL 8 2007 PAZ054-055-090900- CARBON-MONROE- 458 AM EDT SUN JUL 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>027- PAZ060>062-090900- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON- 458 AM EDT SUN JUL 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT HOT AND HUMID CONDITIONS ARE EXPECTED TODAY. WHILE CONDITIONS WILL NOT WARRANT AN ADVISORY TODAY, PEOPLE ARE ADVISED TO TAKE THE PROPER HEAT PRECAUTIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HOT AND INCREASINGLY MORE HUMID WEATHER WILL CONTINUE THROUGH TUESDAY OR WEDNESDAY. THE HOTTEST AND MOST HUMID DAY SHOULD BE MONDAY WHEN THE HEAT INDEX IS EXPECTED TO REACH AROUND 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-090900- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 458 AM EDT SUN JUL 8 2007 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A HEAT ADVISORY IS NOW IN EFFECT FOR URBANIZED AREAS AROUND THE GREATER PHILADELPHIA METROPOLITAN AREA FOR THIS AFTERNOON AND EVENING. HOT AND HUMID CONDITIONS ARE EXPECTED TODAY WITH HEAT INDICES BETWEEN 95 AND 100 DEGREES. PEOPLE ARE ADVISED TO TAKE THE PROPER HEAT PRECAUTIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. AN EXCESSIVE HEAT WATCH REMAINS IN EFFECT FOR URBANIZED AREAS AROUND THE GREATER PHILADELPHIA METROPOLITAN AREA FOR MONDAY AFTERNOON THROUGH MONDAY EVENING. HOT AND HUMID CONDITIONS ARE EXPECTED TO CONTINUE THE NEXT SEVERAL DAYS WITH HEAT INDICES CLOSE TO 100 DEGREES. PEOPLE ARE ADVISED TO TAKE THE PROPER HEAT PRECAUTIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-090900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 458 AM EDT SUN JUL 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ROBERTSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 800 AM EDT SUN JUL 8 2007 DEZ002>004-MDZ015-019-020-NJZ021>025-081400- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT- CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH... CENTREVILLE...EASTON...DENTON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY 800 AM EDT SUN JUL 8 2007 ...AREAS OF DENSE FOG WERE ACROSS SOUTHERN NEW JERSEY AND THE DELMARVA... AREAS OF FOG ACROSS THE DELMARVA REGION AND SOUTHERN NEW JERSEY THIS MORNING WILL CAUSE LOWERED VISIBILITIES FOR ANOTHER HOUR OR SO. THE FOG IS LOCALLY DENSE...ESPECIALLY ACROSS SOUTHERN DELAWARE WITH VISIBILITIES LESS THAN ONE HALF MILE. THE FOG WILL IMPROVE BETWEEN NOW AND 10:00 AM. IF YOU WILL BE OUT THIS MORNING...BE ALERT FOR SUDDENLY LOWERED VISIBILITIES. LEAVE A BIT EARLY IN CASE YOU NEED MORE TRAVEL TIME.
The national radar mosaic for the moment the first event began.
4 excessive heat. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2007Every state in 2007This day in weather historyWarnings in Delaware, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 52559, 52560, 52561, 52562.